# SDR QXEA2024022300042

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 13,538 hours, 8,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 20-23 S2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAPE APPLIED TO DAMAGED FASTENER ON UPPER FUSELAGE SKIN PANEL 170-20871-003, STGR 2L, 19.5" AFT OF FR20 AND 13.2" FWD OF FR 23 IS TO BE INSPECTED WEEKLY. IF FOUNDATION WORN, TORN, OR PEELING TAPE IS TO BE REPLACED. REMOVED TAPE AND REMOVED AND REPLACED FASTENER AT FR20-21 STGR 2L, REF 51-40-08.
